Interesting Esoterica

Linear recurrences through tilings and Markov chains

Article by Benjamin, AT and Hanusa, CRH and Su, FE
  • Published in 2003
  • Added on

Links

Other information

journal
Utilitas Mathematica
pages
3--17
volume
64

BibTeX entry

@article{Benjamin2003,
	author = {Benjamin, AT and Hanusa, CRH and Su, FE},
	journal = {Utilitas Mathematica},
	pages = {3--17},
	title = {Linear recurrences through tilings and Markov chains},
	url = {http://math.hmc.edu/{\~{}}benjamin/papers/hanusa.pdf},
	volume = 64,
	year = 2003,
	urldate = {2014-01-21}
}